Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    4
  • views
    7367

Thinking about quitting accutane

4D_16

500 views

So I've been considering to quit taking accutane because I'm concerned about my thin hair thinning out even more. I've been searching online to see if there's anything I can do about it but there's really not much I can do. I can't really do much of a come over because the parts are getting thinner. I really don't want my hair to become like my mother's in the next couple of months. While trying to find solutions and reading stories from other people who suffer from hair loss I can't help but think about myself and I break down in tears. I've got to talk to my derm about what I can do about this although he said it's genetic I keep wishing it wasn't. I don't like asking him questions because he tends to reply back in this know it all way and you just feel like walking out the room. Grr

So I've only ingested about 1280 mg so far and for some of you that may be just roughly around 2 - 4 weeks but I was on a pretty low dose. The only reason why I was out on this was because of scarring and backne but if I have to lose more hair instead of treating my acne, I would rather have the acne than lose my hair. I don't know if some of you might think I should just suck it up and just go through with the course and think that I'm being annoying about this but there are some things you just can't help but worry about.

Well I'll end my rant here today. I hope and pray that those of you that are taking accutane don't suffer any serious side effects and have a major success.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×